Postinghel_art_10.1007_s00229-015-0781-3.pdf (567.92 kB)
Download file

Faithful tropicalisation and torus actions

Download (567.92 kB)
journal contribution
posted on 07.11.2016, 10:43 by Jan Draisma, Elisa Postinghel
© 2015, The Author(s).For any affine variety equipped with coordinates, there is a surjective, continuous map from its Berkovich space to its tropicalisation. Exploiting torus actions, we develop techniques for finding an explicit, continuous section of this map. In particular, we prove that such a section exists for linear spaces, Grassmannians of planes (reproving a result due to Cueto, Häbich, and Werner), matrix varieties defined by the vanishing of 3 × 3-minors, and for the hypersurface defined by Cayley’s hyperdeterminant.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Manuscripta Mathematica

Volume

149

Issue

3-4

Pages

315 - 338

Citation

DRAISMA, J. and POSTINGHEL, E., 2016. Faithful tropicalisation and torus actions. Manuscripta Mathematica, 149(3-4), pp. 315-338.

Publisher

© The Authors. Published by Springer.

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/ by/4.0/

Publication date

2015-08-27

Notes

This is an Open Access Article. It is published by Springer under the Creative Commons Attribution 4.0 Unported Licence (CC BY). Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/

ISSN

0025-2611

Language

en

Usage metrics

Keywords

Licence

Exports